Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Why i feel very thirsty ?

I am a diabetic and still thirsty all the time I am on medication for my diabetes I have spoken to my diabetic nurse at my doctors surgery and she just say it nothing to do with my diabetes I am sure that this is not the case
Asked On : Thu, 6 Oct 2011
Answers:  3 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome.if you are thirsty then it means probably your diabetes is not controlled.Also get your serum electrolytes done.Good luck.
Answered: Thu, 6 Oct 2011
I find this answer helpful
  Anonymous's Response
welcome to health care magic
please explain your problem briefly,,,try to drink lukewarm water every time.
take care
Answered: Thu, 6 Oct 2011
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
First thing to see is weather DM is well controlled or not.Check weather you are running any temperature.Give details about your medication as well to check for any
medication.If you are perspiring lot because of low blood sugar that can also make
you thirsty as well. Thanks
Answered: Thu, 6 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor